# SDR DALA2020111603740

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 84,781 hours, 18,237 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MISC/DE ON APPROACH IN ATL WHEN FLAP HANDLE WAS MOVED TO 20, "LE SLAT ASYMMETRY" MESSAGE DISPLAYED, FLAP INDICATOR INDICATED 20.  CREW DISCONTINUED APPROACH AND EXECUTED MISSED APPROACH PROCEDURE, CONSULTED QRH FOR LEADING EDGE SLAT ASYMMETRY AND DECLARED EMERGENCY WITH ATC.  CORRECTIVE ACTION: REPLACED PSEU ON LP 1653488.  SYSTEM OPERATION IS NORMAL.
